# SDR USAA2013031500019

- Difficulty date: February 26, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 41,195 hours, 14,902 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR67+15 INCHES TO FR69, S23L, Y1162.  REPLACED FLOORBEAM BETWEEN FR67+15 INCHES TO FR69, S23L, Y1162 IAW A321 SRM 51-72-11 & AIRBUS DRAWING D553472780.
